Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 68, NWS St. Louis, MO

April 28, 2014Calhoun County, Pike County, Illinois; Lincoln County, Pike County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2014, 2:42 PM CDT for Calhoun County, Pike County, Illinois; Lincoln County, Pike County, Missouri. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 2:42 PM CDT (19:42 UTC)
Expired
Apr 28, 2014, 3:30 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calhoun County, IL, Pike County, IL, Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 2:50 PM CDTTSTM WND DMGTroy, MOBROKEN STORE WINDOWS IN DOWNTOWN TROY
Apr 28, 2:59 PM CDTTSTM WND DMGTroy, MOSMALL LIMBS BLOWN OUT OF TREES.
Apr 28, 2:59 PM CDTHAIL 0.25Pittsfield, ILONGOING
Apr 28, 2:59 PM CDTHAIL 0.752 Ne Troy, MOHAIL RANGING BETWEEN HALF INCH AND THREE QUARTERS OF AN INCH AT CUIVRE RIVER STATE PARK.
Apr 28, 3:00 PM CDTHAIL 1.75Troy, MOHAIL HAS LASTED TEN MINUTES AND RANGED FROM PEA TO GOLF BALL SIZE. HAIL IS COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS53 KLSX 281942
SVRLSX
ILC013-149-MOC113-163-282030-
/O.NEW.KLSX.SV.W.0068.140428T1942Z-140428T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 330 PM CDT

* AT 241 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PIKE TO 6 MILES NORTH OF EOLIA TO EOLIA TO TROY...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  TROY...ELSBERRY...PITTSFIELD...MOSCOW MILLS...ATLAS...
  CLARKSVILLE...PLEASANT HILL...BELLEVIEW...WINFIELD...HARDIN...
  WHITESIDE...ROCKPORT...PAYNESVILLE...SUMMER HILL...NEW HARTFORD...
  NEW HOPE...MARTINSBURG...ANNADA...NEBO AND INDEPENDENCE.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 72 NEAR EXIT 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3975 9061 3969 9064 3954 9057 3946 9061
      3938 9062 3920 9059 3914 9062 3897 9056
      3887 9103 3887 9110 3912 9118 3952 9117
TIME...MOT...LOC 1942Z 241DEG 23KT 3948 9104 3932 9099
          3919 9102 3897 9102

HAIL...1.00IN
WIND...<50MPH

$$

BRITT
2 follow-up statements
630 
WWUS53 KLSX 282008
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT MON APR 28 2014

ILC013-149-MOC113-163-282030-
/O.CON.KLSX.SV.W.0068.000000T0000Z-140428T2030Z/
PIKE IL-CALHOUN IL-LINCOLN MO-PIKE MO-
308 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY
IN SOUTHWEST ILLINOIS...AND SOUTHERN PIKE COUNTY IN WEST CENTRAL
ILLINOIS...AND LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND EASTERN
PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 330 PM CDT...

AT 302 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRIGGSVILLE TO BELLEVIEW TO 6 MILES NORTHEAST OF TROY
TO MOSCOW MILLS...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.  GOLFBALL SIZE HAIL AND STORE
         WINDOWS HAVE BEEN BROKEN IN TROY.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ELSBERRY...BELLEVIEW...WINFIELD...HARDIN...TIME...MOZIER...DETROIT...
VALLEY CITY...FOLEY...HAMBURG...MILTON...BEECHVILLE...PEARL...
BEECREEK...BATCHTOWN...BEDFORD...MONTEZUMA...KAMPSVILLE...MICHAEL AND
MEPPEN.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3975 9061 3969 9064 3954 9057 3946 9061
      3938 9062 3920 9059 3914 9062 3897 9056
      3887 9103 3887 9110 3912 9118 3952 9117
TIME...MOT...LOC 2007Z 232DEG 26KT 3969 9075 3936 9080
          3906 9086 3895 9084

HAIL...1.75IN
WIND...60MPH

$$

BRITT
207 
WWUS53 KLSX 282033
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT MON APR 28 2014

ILC013-149-MOC113-163-282041-
/O.EXP.KLSX.SV.W.0068.000000T0000Z-140428T2030Z/
PIKE IL-CALHOUN IL-LINCOLN MO-PIKE MO-
333 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST
ILLINOIS...AND SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN
NORTHEAST MISSOURI HAS EXPIRED...

A NEW SEVERE THUNDERSTORM WARNING HAS JUST BEEN ISSUED FOR THIS LINE 
OF STORMS FOR CALHOUN...SOUTHEASTERN AND EASTERN LINCOLN COUNTIES 
UNTIL 415 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3975 9061 3969 9064 3954 9057 3946 9061
      3938 9062 3920 9059 3914 9062 3897 9056
      3887 9103 3887 9110 3912 9118 3952 9117
TIME...MOT...LOC 2008Z 232DEG 26KT 3969 9074 3936 9079
          3906 9085 3895 9083

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:36 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Apr 28, 11:36 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT Mon Apr 28 2014

.UPDATE:
Issued at 1135 AM CDT Mon Apr 28 2014

Large cumulus field has recently developed across central Missouri
in convergence zone just ahead of surface cold front/dryline.
Environment is becoming increasing unstable with latest 16Z SPC
MLCAPES showing 500-1000 J/kg over central and eastern Missouri
with little CINH right ahead of the front. Current thinking is
that thunderstorms will develop in the next hour or two right
ahead of the the front and move east and northeast across eastern
Missouri into Illinois during the afternoon hours. Severe threat
including hail and damaging winds continues given the increasing
instability and impressive deep layer shear. Also, 0-1km SRH
values are currently between 100 and 250 across eastern Missouri
and Illinois support an isolated tornado risk.

Britt

&&

.SHORT TERM:  (Through Late This Afternoon)
Issued at 152 AM CDT Mon Apr 28 2014

Latest HRRR weakens most of the convection currently across our
forecast area, or shifts it southeast of the region by 12z Monday.
There may be a brief lull in the convection early this morning, then
new convection should break out late this morning and early this
afternoon from Edina to Quincy and south through the St Louis metro
area to the FAM area, then shift eastward through our IL counties
later this afternoon.  This will occur as a shortwave ejects out of
the southern Plains into southeast MO and a cold front/dry line
surges eastward into eastern MO by 00z Tue.  Should have CAPEs up to
2000-2500 J/Kg ahead of the cold front around 18z Monday with
surface LI values down to around -10.  Strongest low-mid level wind
shear should be across southeast MO and southwest IL with strong
500 mb wind max moving through AR into portions of southeast MO,
southern IL, and western portions of TN and KY.  The severe weather
threat should be over the eastern portion of our area, in portions
of west central and southwest IL with the primary threat being large
hail and damaging winds.  This will occur from the late morning,
through the afternoon and into the early evening hours.

GKS

.LONG TERM:  (Tonight through Sunday)
Issued at 341 AM CDT Mon Apr 28 2014

The showers and thunderstorms should be confined to areas east of
the Mississippi River this evening and should be weakening by late
evening as the higher surface dewpoints and instability shifts east
of our forecast area.  Little if any precipitation should be left
late tonight.  Temperatures will be cooler tonight due to low level
cold air advection in our area south of the upper level and
associated surface low.  More showers and a few thunderstorms on
Tuesday as the moisture wraps around the slow moving upper/surface
low north of our area.  The best chance for rain will be across the
northwest half of our forecast area.  The models keep the showers
going Tuesday night as shortwaves rotate around the mid-upper level
low.  The gradual cooling trend will continue with well below normal
temperatures for Wednesday and Wednesday night.  The GFS and ECMWF
models drop the zero degree C 850 mb isotherm southeastward into our
forecast area Tuesday night or Wednesday, the cooler NAM even
earlier.  Although there will likely be rain across our area again
on Wednesday it should be on the light side.  The rain should be
mainly diurnal on Thursday and Friday and favor the northern portion
of our forecast area as the upper level low weakens and moves into
the Great Lakes region.  Will see warmer high temperatures for the
weekend as the upper level heights begin to rise and southerly
surface/low level flow returns Saturday night.  Low-mid level warm
air advection ahead of a weak shortwave and associated surface low
may bring showers to the extreme northern portion of our forecast
area late Saturday night and Sunday.

GKS

&&

.AVIATION:  (For the 12z TAFs through 12z Tuesday Morning)
Issued at 633 AM CDT Mon Apr 28 2014

VFR conditions outside of TSRA will prevail at the TAF sites thru
the valid period. Another round of TSRA is expected to develop
mainly east of the MS river around midday, leaving UIN and the STL
Metro sites on the backedge of what does form. Due to these TAF
sites being on the backedge, have elected to keep VCTS mention
versus TEMPO until we get closer to initiation time. What does
develop should shove off to the northeast by late afternoon. Gusty
southerly winds are expected, diminishing tonight.

Specifics for KSTL: VFR outside of TSRA thru the valid period.
Another round of TSRA is expected to develop over the STL Metro
area around midday with what does form shoving off to the
northeast by mid-afternoon. Due to the terminal anticipated to
being on the backedge, have elected to keep VCTS mention versus
TEMPO until we get closer to initiation time. Gusty southerly
winds are expected, diminishing tonight.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 28, 12:05 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT MON APR 28 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1205 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF CENTRAL MISSOURI WITH THE THREAT FOR THUNDERSTORMS
SPREADING EASTWARD ACROSS EASTERN MISSOURI AND INTO WEST CENTRAL
AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY BECOME SEVERE
THROUGH EARLY THIS EVENING...CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Local storm report, Apr 28, 2:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             WASHINGTON              38.55N  91.01W
04/28/2014  M0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

CVKING
Local storm report, Apr 28, 2:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
233 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             HAWK POINT              38.97N  91.13W
04/28/2014  E0.70 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, Apr 28, 2:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             HAWK POINT              38.97N  91.13W
04/28/2014  E0.75 INCH       LINCOLN            MO   TRAINED SPOTTER

0233 PM     TSTM WND GST     HAWK POINT              38.97N  91.13W
04/28/2014  E40 MPH          LINCOLN            MO   TRAINED SPOTTER

&&

CVKING
Local storm report, Apr 28, 2:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
236 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     4 S LIBERTY             39.82N  91.11W
04/28/2014  E50 MPH          ADAMS              IL   TRAINED SPOTTER

            PEA-SIZED HAIL... MODERATE RAINFALL... AND UP TO 50 MPH
            WIND GUSTS.

&&

FUCHS
Local storm report, Apr 28, 2:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     7 N WARRENTON           38.92N  91.14W
04/28/2014                   WARREN             MO   TRAINED SPOTTER

            POWER LINES DOWN ALONG THE LINCOLN WARREN COUNTY LINE

&&

MILLER
Local storm report, Apr 28, 2:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             UNION                   38.45N  91.01W
04/28/2014  E0.88 INCH       FRANKLIN           MO   TRAINED SPOTTER

            NICKEL-SIZED HAIL IN UNION. DID NOT LAST LONG.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:08 PM CDTRiver Flood WarningLSXPike8 days
Apr 27, 10:08 PM CDTRiver Flood WarningLSXPike8 days
Apr 27, 10:08 PM CDTRiver Flood WarningLSXCalhoun35 days
Apr 28, 2:22 PM CDTSevere Thunderstorm WarningLSXAdams, Pike38 min
Apr 28, 2:58 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike32 min
Apr 28, 3:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison41 min
Apr 28, 3:28 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Pike47 min
Apr 28, 3:43 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair47 min
Apr 28, 3:56 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison49 min
Apr 28, 4:17 PM CDTTornado WarningLSXBond, Macoupin, Madison, Montgomery28 min
Apr 28, 4:29 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair31 min
Apr 28, 4:45 PM CDTTornado WarningLSXBond, Macoupin, Madison, Montgomery30 min
Apr 28, 4:50 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery25 min
Apr 28, 5:12 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery48 min
Apr 28, 5:29 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair46 min
Apr 27, 7:12 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Monroe, Montgomery, Ralls33 min
Apr 27, 10:41 PM CDTTornado WarningLSXBoone, Callaway34 min
Apr 28, 12:37 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway38 min
Apr 28, 1:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery47 min
Apr 28, 1:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Warren49 min
Apr 28, 2:27 PM CDTSevere Thunderstorm WarningLSXFranklin48 min
Apr 28, 2:43 PM CDTSevere Thunderstorm WarningLSXSaint Charles47 min
Apr 28, 3:06 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.